MAUDE Adverse Event Report: MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM

MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM
Model Number 50T-RESR-MAXX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject wheelchair system was shipped by motion concepts lp to medbloc, the authorized u.S.Importer/distributor, on august 30, 2022, in fulfillment of a dealer order.The system was subsequently sold by medbloc to national seating & mobility (indianapolis, in) on september 28, 2022.Following notification of the incident, motion concepts lp reviewed the available information and advised the dealer that the wheelchair base should be replaced.The wheelchair base manufacturer was also notified of the event.Based on the information received, the reported incident resulted from a motor vehicle collision involving the wheelchair user and does not appear to be related to a malfunction, failure, or performance issue of the wheelchair system.No evidence has been identified to suggest that the device contributed to the occurrence of the event.However, because the incident resulted in a reported injury to the user while the device was in use, motion concepts lp has determined that the event is reportable in accordance with applicable regulatory requirements.
 
Event or Problem Description
On june 15, 2026, motion concepts lp was notified by its authorized distributor, medbloc, of an incident involving a motion concepts wheelchair in the field.The distributor indicated that the wheelchair system had been sold to national seating & mobility (indianapolis, in), who is responsible for ongoing service and maintenance of the unit.The distributor reported that the consumer was operating a power wheelchair while travelling through an intersection when a motor vehicle struck the mobility system.According to the report, the collision resulted in bodily injury to the consumer and significant damage to the wheelchair system.The consumer sustained a fractured leg as a result of the incident and subsequently underwent surgical repair of the fracture.No additional information regarding the circumstances leading to the collision was provided at the time of reporting.

Brand Name
POWERED WHEELCHAIR SYSTEM
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
MOTION CONCEPTS LP
505 cityview blvd
unit 1
vaughan, ontario L4H 0 L8
CA  L4H 0L8
Manufacturer (Section G)
MOTION CONCEPTS LP
505 cityview blvd
unit 1
vaughan, ontario L4H 0 L8
CA   L4H 0L8
Manufacturer Contact
dona bhamra
505 cityview blvd
unit 1
vaughan, ontario L4H 0-L8
CA   L4H 0L8
MDR Report Key25621393
Report Number9615350-2026-00006
Device Sequence Number10195214
Product Code ITI
UDI-Device Identifier00754014710393
UDI-Public00754014710393
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K150574
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number50T-RESR-MAXX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexMale
Patient Weight50 KG